If you need an accessible version of this item please contact JSTOR User Support

River Boundaries and Species Range Size in Amazonian Primates

J. M. Ayres and T. H. Clutton-Brock
The American Naturalist
Vol. 140, No. 3 (Sep., 1992), pp. 531-537
Stable URL: http://www.jstor.org/stable/2462782
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
River Boundaries and Species Range Size in Amazonian Primates
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[531]
    [531]
  • Thumbnail: Page 
[532]
    [532]
  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537